Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 258, Number 1
HTML articles powered by AMS MathViewer

Asymptotic completeness for classes of two, three, and four particle Schrödinger operators
George A. Hagedorn PDF
Trans. Amer. Math. Soc. 258 (1980), 1-75
On the excursion process of Brownian motion
Frank B. Knight PDF
Trans. Amer. Math. Soc. 258 (1980), 77-86
Approximate torus fibrations of high dimensional manifolds can be approximated by torus bundle projections
R. E. Goad PDF
Trans. Amer. Math. Soc. 258 (1980), 87-97
The interior operator logic and product topologies
Joseph Sgro PDF
Trans. Amer. Math. Soc. 258 (1980), 99-112
Topological equivalence of gradient vectorfields
Douglas S. Shafer PDF
Trans. Amer. Math. Soc. 258 (1980), 113-126
Fibrewise localization and completion
J. P. May PDF
Trans. Amer. Math. Soc. 258 (1980), 127-146
Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms
Aroldo Kaplan PDF
Trans. Amer. Math. Soc. 258 (1980), 147-153
Fractional differentiation and Lipschitz spaces on local fields
C. W. Onneweer PDF
Trans. Amer. Math. Soc. 258 (1980), 155-165
The number of groups of a given genus
T. W. Tucker PDF
Trans. Amer. Math. Soc. 258 (1980), 167-179
On special classes of entire functions whose zeros and growth are restricted
Carl L. Prather PDF
Trans. Amer. Math. Soc. 258 (1980), 181-189
Convolution equations in spaces of infinite-dimensional entire functions of exponential and related types
J.-F. Colombeau and B. Perrot PDF
Trans. Amer. Math. Soc. 258 (1980), 191-198
Basic sequences in non-Schwartz Fréchet spaces
Steven F. Bellenot PDF
Trans. Amer. Math. Soc. 258 (1980), 199-216
Minimal excessive measures and functions
E. B. Dynkin PDF
Trans. Amer. Math. Soc. 258 (1980), 217-244
Derivation alternator rings with idempotent
Irvin R. Hentzel and Harry F. Smith PDF
Trans. Amer. Math. Soc. 258 (1980), 245-256
Two approaches to supermanifolds
Marjorie Batchelor PDF
Trans. Amer. Math. Soc. 258 (1980), 257-270